# SDR RAIA981121

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- Engine: Garrtt TPE33112UA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974007
- Condition: Failed
- Location: Rt Engine
- Part time: 11,291 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7468 - STL - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE FUEL PUMP.  (M)
